# SDR GTIA2023032337059

- Difficulty date: March 21, 2023
- Submitted: March 23, 2023
- Operation: Air carrier
- Aircraft: N930NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9483
- Aircraft time: 9,035 hours, 3,731 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

VERY STRONG FUME EVENT ON FINAL APPROACH. DIRTY SOCK SMELL OBSERVED BY FLIGHT CREW, FOWARD FA AND FIRST FIVE ROWS OF THE CABIN. ONE FLIGHT ATTENDANT SAID SHE SMELLED FUMES OFF AND ON DURING THE FLIGHT. PACK ONE WAS OFF DUE TO PREVIOUS DMI. -REF TSM 5-50-00-810-831-A AND FOUND APU OVER SERVICED. SERVICED APU TO PROPER LEVEL IAW AMM 12-13-49. PERFORMED PACK BURN-OUT IAW AMM 21-00-00. NO FUME ODOR IN CABIN DETECTED AT THIS TIME. A/C OK FOR CONT SVC.
